MathSciNet Relay Station
MathSciNet bibliographic data
MR530003 (80c:76006) 76B25 (65N30)
Alexander, M. E.; Morris, J. Ll. Galerkin methods applied to some model equations for non-linear dispersive waves. J. Comput. Phys. 30 (1979), no. 3, 428–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement